Journal article icon

Journal article

Comment on "A quantum approach to static games of complete information" [Phys. Lett. A 272 (2000) 291]

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Materials
Role:
Author
Journal:
PHYSICS LETTERS A
Volume:
277
Issue:
3
Pages:
180-182
Publication date:
2000-11-27
DOI:
ISSN:
0375-9601
URN:
uuid:0e85a2ba-14f0-452b-903c-e9e2aaa4c6e5
Source identifiers:
19747
Local pid:
pubs:19747

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP